Childhood Diseases

Question
Posted by: Anon | 2010/08/03

Q.

Zentel

I gave my toddler Zentel last week Thursday. For the past two days his stools have been runny. Could this be caused by the Zentel? He has had Zentel before and this did not effect his stools.

Expert's Reply

A.

Paediatrician

This may be due to the Zentel.Stop all fruit except for apples and all fruit juice for at least 3 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.